# SDR 2008FA0000255

- Difficulty date: December 2, 2007
- Submitted: April 14, 2008
- Operation: General aviation
- Aircraft: N4QG
- Make and model: Amd FALCON2000
- Aircraft serial: 028
- Engine: Pwc PW308C
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

MAU 1B AND AGM 2 FAIL IN FLIGHT AND RECOVERED AFTER 3 SECONDS.  SHUNT (IPC 24-05-10, ITEM 210) INSECURED ON BREAKER, ELECTRIC ARC.  ONE SCREW ON BREAKER L501X, TOO THREAD LENGTH OVERSIZED.  RESULTS: EXCHANGE SHUNT AND BREAKERS.  (K)
